# SDR 20000831SH021

- Difficulty date: July 31, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N4925X
- Make and model: Ayres S-2R
- Aircraft serial: 2124R
- Engine: Garrtt TPE331*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1118
- Condition: Restricted
- Location: Fuel Sov To Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE INTER RUBBER EXPANDED TO RESTRICT FUEL FLOW AT FUEL SHUT-OFF VALVE.  PART TIME IN SERVICE:  281 HOURS.  REF:  S-2R ILLUSTRATED PARTS CATALOG FIG 2-7, ITEM 15, P/N 111-312-312-8-0070.  (X)
